MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD ALL PURPOSE URETHRAL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD ALL PURPOSE URETHRAL CATHETER
Model Number 0094180
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the device was had loose white particles on the component along with frayed edges.
 
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential failure mode could be "component damaged or defective (provided by the supplier).A potential root cause for this failure could be due to " defective material mixed in the raw material lot from supplier".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
BARD ALL PURPOSE URETHRAL CATHETER
Common Device Name
URETHRAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10355347
Report Number1018233-2020-04940
Device Sequence Number3220020
Product Code KOD
UDI-Device Identifier00801741034046
UDI-Public(01)00801741034046
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number0094180
Device Catalogue Number0094180
Device Lot NumberNGEQ1815
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/10/2020
Supplement Date Received by Manufacturer10/26/2020
Initial Report FDA Received Date08/03/2020
Supplement Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1